MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2110X15B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 02/12/2026
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient death occurred while using a trilogy evo ventilator.A clinical assessment determined: the reported event makes no allegation of any specific device malfunction, use error, failure, labeling, or other deficiency that is relevant to the harm reported.The customer reported that the patient died from an mrsa infection and will be returning the device with its accessories for evaluation.Based on available information at this time, the alleged harm death is assessed as not related to the device in this case.Therefore, based on information available at this time, the device did not cause or contribute to a serious injury or death.Philips is currently investigating this complaint; however, the device examination has not begun because the device has not yet been returned to the manufacturer for investigation.As part of the complaint handling process, the manufacturer will make good faith effort attempts for additional information and to retrieve the device for investigation.If additional information becomes available, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a patient death occurred while using a trilogy evo ventilator.A clinical assessment determined the reported event makes no allegation of any specific device malfunction, user error, failure, labeling, or other deficiency that is relevant to the harm reported.The customer reported that the patient dies from an mrsa infection and will be returning the device with its accessories for evaluation.Based on information available at this time, the alleged harm death is assessed as not related to the device in this case.Therefore, based on the information available at this time, the device did not cause or contribute to a serious injury or death.New information - the device was returned to a third-party service center for evaluation.During the evaluation, the third-party service center determined (due to health and safety concerns related to the device, the evaluation of the device was not performed.The fields from this evaluation form were filled with na or 0 data, and the device will be shipped to the manufacturer's product investigation lab (pil) for further investigation).If additional information becomes available, a supplemental report will be filed.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24344642
Report Number2518422-2026-005203
Device Sequence Number21213215
Product Code CBK
UDI-Device Identifier00606959055544
UDI-Public(01)00606959055544
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberEE2110X15B
Device Catalogue NumberEE2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown